Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3553
Type: Journal article
Title: Eulerian calculus II: An extension of Han's fundamental transformation
Author: Clarke, Robert John
Foata, Dominique
Citation: European Journal of Combinatorics. 16(3):221-252
Publisher: Academic Press
Issue Date: 1995
ISSN: 0195-6698
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.